Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Left lower backache,lower abdominal pain and vaginal discharge after an abortion

i am jackie, 3o years, 5.4 feet tall 56kilogrammes, i conceived and i had malaria since i conceived, at 7weeks of the pregnancy i started bleeding and when i went to hospital they told me i was having a miscarriage so i was admitted and when the bleeding became heavy i was put on drip for 24hrs, the bleeding stopped and the fetus had come out, then they used a machine to remove the remaining blood and to clean inside my uterus, two days later i got a terrible left backache and lower abdominal pain and vaginal flow for a week now yet i took ampicillin, fragile and ibuprofen, no improvement , now i have been prescribed with ampiclox capsules but am worried, wasn t my uterus damaged, i don t bleed anymore but i have a discharge of yellowish color, what can i do?
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello jackie;
welcome to HealthcareMagic
Since there is pain and yellow discharge both are signs of infection in your abdomen and vagina.Please consult your doctor who did your D & C and get a ultrasound of pelvis done to find if there is any problem inside or it is just a vaginal infection also the doctor will do internal vaginal examination and after proper diagnosis she/he will give you the necessary treatment.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor